# SDR DALA2017012600653

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 66,863 hours, 12,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE LOSING HYDRAULIC FLUID FROM LEFT HYDRAULIC SYSTEM DOWN TO 43%.  FOLLOWED THE QRH.  AN EMERGENCY WAS DECLARED.  FOUND ENGINE MOUNTED HYD PRESSURE LINE AND FITTING LEAKING.  R & R LEFT ENGINE HYD PRESSURE LINE AND VALVE ASSY IAW AMM 29-11.
